# SDR UALA2013053003785

- Difficulty date: May 27, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 35,630 hours, 15,571 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: 2790CB04
- Part serial: 11
- Condition: Failed
- Location: Audio Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK AUDIO DOES NOT TEST CORRECTLY.  R & R AMU IAW AMM.  PERFORMED BITE TEST IAW MM, OPS CHECKED GOOD, OK TO CONTINUE.
